# SDR 96ZZZX1866

- Difficulty date: June 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N919PJ
- Make and model: Doug DC-9-51
- Aircraft serial: 47663
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: 99118819
- Condition: Cracked
- Location: Vert Stabilizer
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FIXED VERTICAL STABILIZER LEADING EDGE RIB CRACKED.  REPLACED RIB, PN 9911881-9.  AIRCRAFT TT:  35,252.  AIRCRAFT TC:  51,897.
